| Model Number |
72200419 |
| Medical Device Problem Code |
Firing Problem (4011)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that, during an unknown procedure, when the accu-pass package were opened, the dial was stuck from the beginning and the accu-pass could not roll the suture out of device.It is unknown if there was a delay or if a backup device was available and how the issue was resolved.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H3, h6: the reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.Insufficient product identification information was provided and thus a manufacturing record review could not be conducted.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.